JournalsggdVol. 8, No. 1pp. 69–95

Geometric two-dimensional duality groups

  • Risto Atanasov

    Western Carolina University, Cullowhee, USA
Geometric two-dimensional duality groups cover

Abstract

We consider a finite, aspherical, 2-dimensional Cohen–Macaulay simplicial complex Δ\Delta and we find additional conditions that imply the universal cover Δ~\tilde\Delta has one end. In order to find these additional conditions we use a form of “Zeeman Duality”. The context is an attempt to better understand duality groups.

Cite this article

Risto Atanasov, Geometric two-dimensional duality groups. Groups Geom. Dyn. 8 (2014), no. 1, pp. 69–95

DOI 10.4171/GGD/217